Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 232413, 5 pages
http://dx.doi.org/10.1155/2014/232413
Research Article

Fixed Point Theorems of Set-Valued Mappings in Partially Ordered Hausdorff Topological Spaces

1Department of Mathematics, Jiangxi University of Finance and Economics, Nanchang 330013, China
2School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 19 December 2013; Accepted 20 February 2014; Published 30 March 2014

Academic Editor: Salvador Romaguera

Copyright © 2014 Shujun Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. A. Kirk, “Caristi's fixed point theorem and metric convexity,” Colloquium Mathematicum, vol. 36, no. 1, pp. 81–86, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Khamsi, “Remarks on Caristi's fixed point theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 227–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Li, “Remarks on Caristi's fixed point theorem and Kirk's problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3751–3755, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Li and S. Jiang, “Maximal and minimal point theorems and Caristi’s fixed point theorem,” Fixed Point Theory and Applications, vol. 2011, article 103, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Zhang, “Fixed point theorems of monotone mappings and coupled fixed point theorems of mixed monotone mappings in ordered metric spaces,” Acta Mathematica Sinica, vol. 44, no. 4, pp. 641–646, 2001 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Zhang, “Fixed point theorems of multivalued monotone mappings in ordered metric spaces,” Applied Mathematics Letters, vol. 23, no. 3, pp. 235–240, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Li, “Fixed point theorems in partially ordered complete metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 69–72, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Jiang and Z. Li, “Largest and least fixed point theorems of increasing mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 74, 2013. View at Publisher · View at Google Scholar · View at MathSciNet